# SDR CALA9800221

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Le Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 AND 1 INCH CRACK AT FASTENERS IN CURVED ANGLE INSIDE LEFT WING LEADING EDGE RIB OUTBOARD SIDE AT SLAT STA 0 (AFT OF NR 4 SLAT INBOARD MOST END).  THE ANGLE WAS REMOVED.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-30-2.
